# SDR A6WA201303084836

- Difficulty date: February 20, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N459AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7863
- Aircraft time: 22,174 hours, 21,486 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REMOVED AND REPLACED LEFT HSTAB TIP CLOSING REO 601R-55-11-383.  REPAIRED LEFT HSTAB TIP CLOSING RIB IAW REO 601R-55-11-451 REV-.
